# SDR DALA2020020390802

- Difficulty date: January 28, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N555NW
- Make and model: Boeing 757251
- Aircraft serial: 33391
- Aircraft time: 50,113 hours, 21,770 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1580
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5655, L/P 1465980) DENT ON FRAME STA 1580 BTW STGR 25R AND 26R AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: REPAIRED PER B757-200 SRM 53-00-07-2R REP. 5.
